# SDR AMTA200700509

- Difficulty date: October 15, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 2610 · Detection System
- Part: Circuit Card
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE O/H LP1 DISPLAYED DURING DECENT.  AFTER 4 MINUTES THEN OUT, THEN CAME ON INTERMITTENTLY AFTER THAT OFF AT LANDING.  RT ENGINE O/H LB1 TESTS NORMALLY.  SWAPPED LT ENG AFOLTS CARD (M10224) WITH RT ENGINE AFOLTS CARD (M10274) FOR T/S MPN 285N0028-36 LT ENGINE SN NOW D10996, RT ENGINE SN NOW D11126.  BOTH SYS TEST NORMAL IAW AMM 26-10-01-4.  (K)
